Home » Frequently asked Questions on Health » Why do I get headache after a sexual activity?

Why do I get headache after a sexual activity?

Q: I am a 30 years old male. Whenever I masturbate or have wet dreams, I get a severe headache the next day. My sexologist confirmed that everything is normal and asked me to consult a general physician. The general physician also reported everything as normal. But, I still have this problem. I have peptic ulcer and have undergone treatment at different circumstances. I had headache during that time also. What would be the cause for this headache after masturbation? I am getting married in 3 months. This problem creates unnecessary confusion in my mind. I doubt whether I would be able to perform. Please advise.

A:Headache after sexual activity is well known and is referred to as a post-coital headache. The mechanism of this headache is not known. It can be prevented by taking Indomethacin 25 mg, an hour before the planned sexual activity. This medication should be taken with a snack and never on an empty stomach. Please do not take this medication regularly as with time your symptom should resolve.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------